# SDR SROM200300041

- Difficulty date: July 14, 2003
- Submitted: July 16, 2003
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 32,963 hours, 32,402 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6573744157
- Condition: Gouged
- Location: Fuselage
- Part time: 32,963 hours, 32,402 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND STRINGER 20R AT BS 500 GOUGED BEYOND ALLOWABLE LIMITS.  REMOVED DAMAGED AREA OF STINGER, FABRICATED AND INSTALLED REPAIR IAW B737 SRM 53-10-2, 51-10-3, 51-10-2, 51-10-3 AND MM 51-21-171.
